MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (SHORT-TERM); CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (SHORT-TERM); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer "on (b)(6)2024, the catheter was found to be leaking during the catheterization of the patient, and the catheter was subsequently replaced with a new catheter for placement." no other information was provided.
 
Event or Problem Description
It was reported by the customer "on (b)(6) 2024, the catheter was found to be leaking during the catheterization of the patient, and the catheter was subsequently replaced with a new catheter for placement." no other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking catheter is unconfirmed because the problem could not be reproduced.One 15 cm niagara slim cath kit was returned for evaluation.An initial visual observation showed no obvious use residues throughout the returned kit.A functional test of attempting to flush each lumen with water using a 12 ml syringe revealed the catheter to flush without difficulty.The catheter was subsequently pressurized to test for leakage.During pressurization of the device, no leaks were observed throughout the returned catheter.Because the catheter was not found to leak upon testing, the complaint of a leaking catheter is unconfirmed.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (SHORT-TERM)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18643761
Report Number3006260740-2024-00350
Device Sequence Number8063450
Product Code MPB
UDI-Device Identifier00801741045561
UDI-Public(01)00801741045561
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5593150
Device Lot NumberREHP2529
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown